The residual finiteness of certain HNN extensions

Wong, P.C. and Bin, Wong Kok (2005) The residual finiteness of certain HNN extensions. The Bulletin of the Korean Mathematical Society, 42 (1). pp. 553-559.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: The residual finiteness of certain HNN extensions
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Last Modified: 18 Mar 2011
URI: http://repository.um.edu.my/id/eprint/1737

Actions (login required)

View Item View Item